Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I am having some symptoms after taking Unwanted 72

Doctor we had unprotected sex one week before. So I took Unwanted 72 within a day but now m feeling symptoms like daily headache and weakness other symptoms. Please suggest me any solution for these side effects
Asked On : Wed, 2 Feb 2011
Answers:  2 Views:  1235
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Unwanted 72 is a emergency contraceptive and being a hormonal pill it can cause side effects like nausea;dizziness;headache;breast tenderness etc.These symptoms will disappear once you get bleeding with in 7 days of taking Unwanted 72.Till then you will have to bear with the symptoms.
Answered: Tue, 16 Aug 2011
I find this answer helpful
  User's Response
Hello, Morning after pill has high dose of hormones in them which can give rise to headches as a side effect, which should gradually ware off in 48-72 hours.
Hope this is helpful, Thanks
Answered: Tue, 16 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor